# SDR CA040315009

- Difficulty date: March 6, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 33,944 hours
- Engine: Lyc ALF502R5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 36,314 hours, 33,327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A PILOT IN THE PROCESS OF DOING HIS DAILY INSPECTION OF THE AIRCRAFT NOTICED A CRACK (2.5 INCHES) IN THE LT FORWARD FUSELAGE SKIN JUST BELOW A LAP JOINT BETWEEN FRAMES 10 AND 11 NEAR THE WATER LINE. THE AIRCRAFT WAS REMOVED FOR SERVICE, A SECTION OF SKIN IN THE AFFECTED AREA WAS REMOVED AND SENT FOR ANALYSIS, THE BREAK OCCURRED ON AN INSIDE RADIUS OF THE SKIN THAT WAS CHEMICALLY MILLED.  OUR SHEET METAL PEOPLE EXAMINED THE SPECIMEN THAT WAS REMOVED AND THEY FELT THAT THE RADIUS OF THE CONTOUR WAS A BIT SHARP WHERE THE CRACK OCCURRED.  THE AIRCRAFT WAS TEMPORARILY REPAIRED IAW BARA/AVR/6681/04-DC INSTRUCTIONS FROM THE MANUFACTURER WITH A PERMANENT REPAIR DUE AT THE NEXT C-CHECK.
